Journal of Applied Mathematics and Stochastic Analysis
Volume 15 (2002), Issue 4, Pages 371-385
On a generalized Jacobi transform
1UNEXPO, Sección de Matemática, Apartado Postal 352, Barquisimeto, Venezuela
2Kuwait University, Department of Mathematics and Computer Science, P.O. Box 5959, Safat 13050, Kuwait
Received 1 May 2001; Revised 1 November 2001
Copyright © 2002 José Sarabia and S. L. Kalla. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we study a generalized Jacobi transform and obtain images of
certain functions under this transform. Furthermore, we define a Jacobi random
variable and derive its moments, distribution function, and characteristic function.